Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 29, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 7, 2017, 3:40 PM CDT. It took effect at Apr 8, 2017, 1:00 PM CDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2017, 3:40 PM CDT (20:40 UTC)
- In effect from
- Apr 8, 2017, 1:00 PM CDT
- Expired
- Apr 10, 2017, 4:20 AM CDT
- In force
- 39 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
126 WHUS73 KGRB 072040 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 340 PM CDT FRI APR 7 2017 ...STRONG SOUTH WINDS EXPECTED SATURDAY AFTERNOON INTO SATURDAY NIGHT... .STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP SATURDAY AFTERNOON BETWEEN HIGH PRESSURE TO OUR EAST AND LOW PRESSURE TO OUR NORTHWEST. THESE GUSTY WINDS AND HIGHER WAVES WILL THEN CONTINUE INTO SATURDAY NIGHT BEFORE SUBSIDING TOWARD DAYBREAK SUNDAY MORNING. LMZ541>543-080445- /O.NEW.KGRB.SC.Y.0029.170408T1800Z-170409T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 340 PM CDT FRI APR 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SATURDAY TO 4 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 1 PM SATURDAY TO 4 AM CDT SUNDAY. * WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS SATURDAY AFTERNOON AND CONTINUE INTO SATURDAY NIGHT. * WAVES...BUILDING TO 4 TO 6 FEET BY LATE SATURDAY AFTERNOON, THEN PERSIST THROUGH MUCH OF SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AK
12 follow-up statements
061 WHUS73 KGRB 080203 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 903 PM CDT FRI APR 7 2017 ...STRONG SOUTH WINDS EXPECTED SATURDAY AFTERNOON INTO SATURDAY NIGHT... .STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP SATURDAY AFTERNOON BETWEEN HIGH PRESSURE TO OUR EAST AND LOW PRESSURE TO OUR NORTHWEST. THESE GUSTY WINDS AND HIGHER WAVES WILL THEN CONTINUE INTO SATURDAY NIGHT BEFORE SUBSIDING TOWARD DAYBREAK SUNDAY MORNING. LMZ541>543-081030- /O.CON.KGRB.SC.Y.0029.170408T1800Z-170409T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 903 PM CDT FRI APR 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SATURDAY TO 4 AM CDT SUNDAY... * WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS SATURDAY AFTERNOON AND CONTINUE INTO SATURDAY NIGHT. * WAVES...BUILDING TO 4 TO 6 FEET BY LATE SATURDAY AFTERNOON... THEN PERSIST THROUGH MUCH OF SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AK
831 WHUS73 KGRB 080941 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 441 AM CDT SAT APR 8 2017 ...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED THIS AFTERNOON THROUGH SUNDAY... .STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP THIS AFTERNOON BETWEEN HIGH PRESSURE TO OUR EAST AND LOW PRESSURE TO OUR NORTHWEST. THE GUSTY WINDS AND BUILDING WAVES WILL CONTINUE THROUGH AT LEAST SUNDAY. LMZ541>543-081745- /O.EXT.KGRB.SC.Y.0029.170408T1800Z-170409T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 441 AM CDT SAT APR 8 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 PM CDT SUNDAY... * WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON, THEN CONTINUE THROUGH SUNDAY MORNING. * WAVES...WILL BUILD TO 4 TO 6 FEET BY THIS EVENING, THEN REMAIN HIGH THROUGH AT LEAST SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
176 WHUS73 KGRB 081446 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 946 AM CDT SAT APR 8 2017 ...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED THIS AFTERNOON THROUGH SUNDAY... .STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP THIS AFTERNOON BETWEEN HIGH PRESSURE TO OUR EAST AND LOW PRESSURE TO OUR NORTHWEST. THE GUSTY WINDS AND BUILDING WAVES WILL CONTINUE THROUGH AT LEAST SUNDAY. LMZ541>543-082300- /O.CON.KGRB.SC.Y.0029.170408T1800Z-170409T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 946 AM CDT SAT APR 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 PM CDT SUNDAY... * WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON, THEN CONTINUE THROUGH SUNDAY MORNING. * WAVES...WILL BUILD TO 4 TO 6 FEET BY THIS EVENING, THEN REMAIN HIGH THROUGH AT LEAST SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
644 WHUS73 KGRB 081807 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 107 PM CDT SAT APR 8 2017 ...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED THIS AFTERNOON THROUGH SUNDAY... .SOUTH WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON BETWEEN HIGH PRESSURE TO OUR SOUTHEAST AND LOW PRESSURE TO OUR NORTHWEST. THE STRONG WINDS WILL ALSO BUILD WAVES HAZARDOUS TO SMALL CRAFT BY THIS EVENING AND CONTINUE THROUGH AT LEAST SUNDAY AFTERNOON. LMZ541>543-090215- /O.CON.KGRB.SC.Y.0029.000000T0000Z-170409T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 107 PM CDT SAT APR 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY... * WINDS...SOUTH AT 15 TO 25 KNOTS. * WAVES...WILL BUILD TO 4 TO 6 FEET BY THIS EVENING, THEN REMAIN HIGH THROUGH AT LEAST SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
309 WHUS73 KGRB 082037 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 337 PM CDT SAT APR 8 2017 ...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED THROUGH SUNDAY... .GUSTY SOUTH WINDS WILL CONTINUE FOR TONIGHT BETWEEN HIGH PRESSURE TO OUR SOUTHEAST AND LOW PRESSURE TO OUR NORTHWEST. THE STRONG WINDS WILL BUILD WAVES HAZARDOUS TO SMALL CRAFT BY THIS EVENING AND CONTINUE THROUGH AT LEAST SUNDAY AFTERNOON. LMZ541>543-090445- /O.CON.KGRB.SC.Y.0029.000000T0000Z-170409T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 337 PM CDT SAT APR 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY... * WINDS...SOUTH AT 15 TO 25 KNOTS. GUSTS TO 30 KTS. * WAVES...BUILDING TO 4 TO 7 FEET BY THIS EVENING, THEN REMAIN HIGH THROUGH AT LEAST SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
942 WHUS73 KGRB 090126 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 826 PM CDT SAT APR 8 2017 ...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED THROUGH SUNDAY... .GUSTY SOUTH WINDS WILL CONTINUE INTO SUNDAY BETWEEN HIGH PRESSURE TO OUR SOUTHEAST AND APPROACHING LOW PRESSURE TO OUR WEST. THE STRONG WINDS WILL CONTINUE HIGH WAVES HAZARDOUS TO SMALL CRAFT INTO AT LEAST SUNDAY AFTERNOON. LMZ521-522-090930- /O.EXA.KGRB.SC.Y.0029.000000T0000Z-170409T2100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 826 PM CDT SAT APR 8 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 PM CDT SUNDAY. * WINDS...SOUTH AT 15 TO 20 KNOTS. GUSTS TO 25 KTS. * WAVES...BUILDING TO 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-090930- /O.CON.KGRB.SC.Y.0029.000000T0000Z-170409T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 826 PM CDT SAT APR 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY... * WINDS...SOUTH AT 15 TO 25 KNOTS. GUSTS TO 30 KTS THROUGH SUNDAY MORNING. * WAVES...4 TO 7 FEET. THEN REMAIN HIGH THROUGH AT LEAST SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
122 WHUS73 KGRB 090931 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 431 AM CDT SUN APR 9 2017 ...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED THROUGH THIS EVENING... .PERSISTENT SOUTH WINDS WILL CONTINUE TO PRODUCE HIGH WAVES ON LAKE MICHIGAN THROUGH THIS EVENING. LMZ521-522-091045- /O.CAN.KGRB.SC.Y.0029.000000T0000Z-170409T2100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 431 AM CDT SUN APR 9 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE SUBSIDED ON THE BAY, SO THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ LMZ541>543-091745- /O.EXT.KGRB.SC.Y.0029.000000T0000Z-170410T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 431 AM CDT SUN APR 9 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...SOUTH WIND 15 TO 25 KNOTS WILL GRADUALLY SUBSIDE TO 10 TO 20 KNOTS. * WAVES...4 TO 7 FEET...SUBSIDING TO 3 TO 5 FEET THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
850 WHUS73 KGRB 091513 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1013 AM CDT SUN APR 9 2017 ...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED THROUGH THIS EVENING... .PERSISTENT SOUTH WINDS WILL CONTINUE TO PRODUCE HIGH WAVES ON LAKE MICHIGAN THROUGH THIS EVENING. LMZ541>543-092315- /O.CON.KGRB.SC.Y.0029.000000T0000Z-170410T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1013 AM CDT SUN APR 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...SOUTH WIND 10 TO 20 KNOTS WITH SOME GUSTS TO 25 KNOTS THROUGH THE AFTERNOON. * WAVES...4 TO 7 FEET...SUBSIDING TO 3 TO 5 FEET THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
152 WHUS73 KGRB 091828 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 128 PM CDT SUN APR 9 2017 ...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED THROUGH THIS EVENING... .PERSISTENT SOUTH WINDS WILL CONTINUE TO PRODUCE HIGH WAVES ON LAKE MICHIGAN THROUGH THIS EVENING. LMZ541>543-100230- /O.CON.KGRB.SC.Y.0029.000000T0000Z-170410T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 128 PM CDT SUN APR 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...SOUTH AT 10 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS THROUGH THE AFTERNOON. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
971 WHUS73 KGRB 092021 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 321 PM CDT SUN APR 9 2017 ...HIGH WAVES PERSIST THROUGH TONIGHT... .PERSISTENT SOUTH WINDS WILL CONTINUE TO PRODUCE HIGH WAVES ON LAKE MICHIGAN THROUGH TONIGHT. LMZ541>543-100300- /O.CON.KGRB.SC.Y.0029.000000T0000Z-170410T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 321 PM CDT SUN APR 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...SOUTH AT 10 TO 20 KNOTS. * WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FT LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
129 WHUS73 KGRB 100221 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 921 PM CDT SUN APR 9 2017 ...HIGH WAVES PERSIST THROUGH MONDAY MORNING TONIGHT... .PERSISTENT SOUTH WINDS WILL CONTINUE TO PRODUCE HIGH WAVES ON LAKE MICHIGAN THROUGH MONDAY MORNING. LMZ541>543-101030- /O.EXT.KGRB.SC.Y.0029.000000T0000Z-170410T1700Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 921 PM CDT SUN APR 9 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CDT MONDAY... * WINDS...SOUTH AT 10 TO 20 KNOTS...VEERING SOUTHWEST MONDAY MORNING. * WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FT MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
052 WHUS73 KGRB 100920 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 420 AM CDT MON APR 10 2017 ...CONDITIONS HAZARDOUS TO SMALL CRAFT EXPECTED THROUGH TONIGHT... .SOUTH WINDS HAVE DECREASED AND TURNED NORTHERLY ON LAKE MICHIGAN...SO HIGH WAVES WILL GRADUALLY SUBSIDE THIS MORNING. HOWEVER...NORTH TO NORTHEAST WINDS ARE EXPECTED TO INCREASE THIS AFTERNOON AND EVENING...WITH GUSTS EXCEEDING 25 KNOTS AT TIMES. THIS WILL CONTINUE THE HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH MOST OF TONIGHT. LMZ541>543-101730- /O.CAN.KGRB.SC.Y.0029.000000T0000Z-170410T1700Z/ /O.NEW.KGRB.SC.Y.0030.170410T1000Z-170411T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 420 AM CDT MON APR 10 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 AM CDT TUESDAY. * WINDS...BECOMING NORTH AND INCREASING TO 15 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS THIS AFTERNOON AND EVENING. * WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-101730- /O.NEW.KGRB.SC.Y.0030.170410T1800Z-170411T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 420 AM CDT MON APR 10 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM CDT TUESDAY. * WINDS...NORTH TO NORTHEAST INCREASING TO 15 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS THIS AFTERNOON AND EVENING. * WAVES...BUILDING TO 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 7, 3:02 PM CDT, 38 minutes earlier.
Area forecast discussion, Apr 7, 3:02 PM CDT, 38 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 302 PM CDT Fri Apr 7 2017 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Saturday Issued at 302 PM CDT Fri Apr 7 2017 The 12z GRB sounding was about as dry as you will see for this time of the year, with precipitable water of 0.12 inches and dewpoints of -20c not far from the ground. Much of this dry air mixed down this afternoon with surface relative humidity of 15 to 25 percent in most places. The only moisture around is way up in the atmosphere, as evidenced by the many aircraft contrails on the visible satellite picture at 1900z. The dry air should cool quickly after dusk with diminishing winds. After a milder than normal afternoon, low temperatures will probably remain several degrees above normal. Sunny skies and very mild weather is expected Saturday, though high clouds will increase in the afternoon. Increasing south winds will bring in somewhat higher dewpoints, though they should only rise into the 30s in most places. HIghs will be in the 60s to near 70. .LONG TERM...Saturday Night Through Friday Issued at 302 PM CDT Fri Apr 7 2017 Strong warm air advection Saturday night into Sunday morning continues to give just a slight chance of rain showers in northeastern Wisconsin. Models vary on whether the showers will form, with the ECMWF and Canadian continuing their trend of precipitation and the NAM and GFS keep things dry. Conflict between strong mid level lapse rates and a dry layer aloft will likely keep chances low, but any development could have a rumble of thunder or two. The main concern for the weekend continues to be the system arriving Sunday afternoon to Monday morning along the cold front. The best chances for severe weather will be in the evening and early overnight hours Sunday as the inversion aloft begins to break down overnight. Severe weather parameters of 0-6 km shear values of 40 to 50 knots, total totals increasing to around 55 C and steep mid level lapse rates of 7 to 8 C/KM lend themselves readily to thunderstorm development during this period. Low wet bulb zero heights would support hail as the main threat, but with a lack of clearly defined lift and forecast soundings with tall skinny CAPE, would not expect hail to stay towards the smaller end. Wind cannot be ruled out as winds aloft reach 45-50 knots near 600-700 mb and could mix down on occasion with precipitation. Localized heavy rainfall will also be possible as forecast precipitable water values in the north, especially by the NAM, get near all time highs. Rain is expected to continue Monday and into Tuesday, with only a brief chance to see some snow showers in northern Wisconsin. Dry conditions then follow into the midweek before the next trough begins to head our way and we see an increase in rainfall chances again Wednesday night into Thursday. Mild and well above normal temperatures will continue in the long term period Sunday before slowly returning to closer to normal by the midweek. && .AVIATION...for 12Z TAF Issuance Issued at 617 AM CDT Fri Apr 7 2017 VFR conditions will prevail through the TAF period, with only an increase in high level clouds anticipated. The primary concern will be a period of borderline LLWS, which may impact the RHI/AUW/CWA TAF sites late tonight. && .FIRE WEATHER... Issued at 302 PM CDT Fri Apr 7 2017 Saturday should be another mild and dry day, though not quite as dry as Friday, with relative humidity of 25 to 35 percent in most areas. Winds will be a bit gusty in the afternoon. Elevated fire weather potential is expected. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RDM LONG TERM......Uhlmann AVIATION.......Kieckbusch FIRE WEATHER...RDM
Hazardous weather outlook, Apr 7, 3:09 PM CDT, 31 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 309 PM CDT Fri Apr 7 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-082015- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 309 PM CDT Fri Apr 7 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Friday Dry air, warm temperatures and gusty winds will create conditions favorable for grass and brush fires Saturday afternoon and evening. There is a small chance of thunderstorms across northeast Wisconsin Saturday night. These storms are not expected to be severe. There is a good chance of thunderstorms Sunday afternoon and Sunday night. Some of these storms could become strong or severe with damaging winds and hail, especially Sunday afternoon and evening. The chance of thunderstorms will continue across central and northeast Wisconsin on Monday. It is too early to determine if any of these storms will become severe. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-082015- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 309 PM CDT Fri Apr 7 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability of hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Friday Winds and waves may pose a threat to mariners with small craft from Saturday afternoon through Monday, especially on Lake Michigan. Thunderstorms may pose a threat to mariners late Sunday afternoon into Monday. Some of the stronger storms could produce gusty winds, hail and cloud to water lightning strikes late Sunday afternoon and evening. Warm moist air moving over the cool waters of Lake Michigan may produce some marine fog Sunday night into Monday. RDM/Uhlmann
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 9:15 PM CDT | Small Craft Advisory | GRB | 16 hr |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.